The isolation of the first eigenvalue for a Dirichlet eigenvalue problem involving the Finsler $p$-Laplacian and a nonlocal term


  • Andrei Grecu Department of Mathematics, University of Craiova, 200585 Craiova, Romania, and Research group of the project PN-III-P1-1.1-TE-2019-0456, University Politehnica of Bucharest, 060042 Bucharest, Romania



We analyse the isolation of the first eigenvalue for an eigenvalue problem involving the Finsler $p$-Laplace operator and a nonlocal term on a bounded domain subject to the homogeneous Dirichlet boundary condition.


Download data is not yet available.


A. Anane, Simplicité et isolation de la première valeur propre du $p$-laplacien avec poids, C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 16, 725–728. MR 0920052.

G. Bellettini and M. Paolini, Anisotropic motion by mean curvature in the context of Finsler geometry, Hokkaido Math. J. 25 (1996), no. 3, 537–566. MR 1416006.

M. Belloni, V. Ferone, and B. Kawohl, Isoperimetric inequalities, Wulff shape and related questions for strongly nonlinear elliptic operators, Z. Angew. Math. Phys. 54 (2003), no. 5, 771–783. MR 2019179.

M. Belloni, B. Kawohl, and P. Juutinen, The $p$-Laplace eigenvalue problem as $ptoinfty$ in a Finsler metric, J. Eur. Math. Soc. (JEMS) 8 (2006), no. 1, 123–138. MR 2201278.

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011. MR 2759829.

J. I. Diaz and J. E. Saa, Uniqueness of nonnegative solutions for elliptic nonlinear diffusion equations with a general perturbation term, in Proceedings of the VIII CEDYA, Santander, 1985. jidiaz/Publicaciones/C_ActasPDF/C_015.pdf

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, second edition, Springer, Berlin, 1998.

A. Grecu, The simplicity of the first eigenvalue for an eigenvalue problem involving the Finsler $p$-Laplace operator and a nonlocal term, Bull. Belg. Math. Soc. Simon Stevin 26 (2019), no. 3, 355–363. MR 4007603.

A. Grecu, The limiting behaviour of solutions to a family of eigenvalue problems, Complex Var. Elliptic Equ. 64 (2019), no. 12, 2063–2076. MR 4001212.

A. Lê, Eigenvalue problems for the $p$-Laplacian, Nonlinear Anal. 64 (2006), no. 5, 1057–1099. MR 2196811.

P. Lindqvist, On the equation $operatorname{div}(|nabla u|^{p-2}nabla u)+lambda|u|^{p-2}u=0$, Proc. Amer. Math. Soc. 109 (1990), no. 1, 157–164. MR 1007505. Addendum, Proc. Amer. Math. Soc. 116 (1992), 583–584. MR 1139483

P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), no. 1, 126–150. MR 0727034.